# SDR CALA0800840

- Difficulty date: August 29, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 37,096 hours, 19,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6553A4424
- Condition: Corroded
- Location: Bs 807 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TRACK AT STATION 807 STRINGER 26R.  INSTALLED REPAIR SPLICES AND NEW SECTION OF TIE DOWN RAIL REF SRM 53-00-03 / 53-60-53.
